MAUDE Adverse Event Report: Arrow International LLC ARROW PI PICC 3L 6FRX55CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

Arrow International LLC ARROW PI PICC 3L 6FRX55CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-35563-HPHNM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Insufficient Information (4580)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d11: ia blood disorder and had received multiple blood product transfusions during the four days preceding the picc exchange at a different healthcare facility.Qn#(b)(4).

Brand Name
ARROW PI PICC 3L 6FRX55CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50090724
Report Number9680794-2026-00547
Device Sequence Number21411966
Product Code PWR
UDI-Device Identifier10801902192698
UDI-Public(01)10801902192698(11)251111(17)271031(10)33F25K0270
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-35563-HPHNM
Device Lot Number33F25K0270
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
The patient had a documented history of pancytopen
Patient Age52 YR
Patient SexUnknown